# SDR C77A20170919001

- Difficulty date: September 13, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 6,884 hours, 4,261 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K2698
- Condition: Failed
- Location: Hyd System
- Part time: 6,884 hours, 4,261 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT DIVERTED DUE TO A HYDRAULIC LOW QUANTITY INDICATION.  HYDRAULIC INDICATION CONTINUED TO DECREASE BUT NEVER WENT TO ZERO.  HYD 1 SYS LOW QTY MESSAGE IN FLIGHT. 2 PERCENT AFTER LANDING, 6 PERCENT AT GATE. NOTED HYD LEAK AT THE NR 1 ENGINE DRAIN MAST. FOUND THE NR 1 EDP LEAKING AT CASE HALVES.  REPLACED THE EDP IAW AMM 29-11-01 & LEAK CHECKED GOOD.  HYDRAULIC SYSTEM 1 SERVICED IAW AMM 12-12-01.  OK FOR SERVICE.
